# SDR CA960320525

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Separated
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)UNABLE TO MAINTAIN PRESSURIZATION WITH ANTI-ICE ON. TO MAINTAIN PRESSURIZATION REQUIRED AN E.P.R. OF 1.6. SUBSEQUENT MAINTENANCE INVESTIGATION REVEALED DUCT HAD SEPARATED FROM LEFT AIR CYCLING MACHINETO LEFT WATER SEPARATOR. DUCT AND WATER SEPARATOR SECURED. BOTH PACKS GROUND RUN.
